![]() |
基本信息Personal Information
教授
性别 : 男
毕业院校 : 南京大学
学历 : 博士研究生毕业
学位 : 博士学位
在职信息 : 退休
所在单位 : 数学科学学院
入职时间 : 2002年05月01日
扫描关注
Note on coloring the square of an outerplanar graph
点击量 :
第一作者 : Wang, WF
发表时间 : 2008-01-01
发表刊物 : ARS COMBINATORIA
所属单位 : 数理与信息工程学院
文献类型 : 期刊
卷号 : Vol.86
页面范围 : 89-95
ISSN : 0381-7032
摘要 : A new proof is given to the following result of ours. Let G be an outerplanar graph with maximum degree Delta >= 3. The chromatic number chi(G(2)) of the square of G is at most Delta + 2,and chi(G(2)) = Delta + 1 if Delta >= 7.
是否译文 : 否